# SDR ASAA2022081239521

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,850 hours, 10,385 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4644
- Condition: Faulty
- Location: #1 Engine
- Part time: 50,671 hours, 17,522 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000 FOUND ENG #1 SHORT TIME FAULT MSG # 79-11091 "THE ENGINE OIL PRESSURE SIGNAL (PEO) IS OUT OF RANGE" DEFERRAL REQUIRED. GROUNDED - YES. REMOVED AND REPLACED EEC REF B737-900 AMM 73-21-60/401. (REF ASA LOG PAGE #: 60424007, 60424008,60424010,60424012, 60424014 AND 60424016)
